# SDR DALA2022072105055

- Difficulty date: July 21, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 67,901 hours, 25,075 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2329899) DURING INSPECTION FOUND WORN INNER /LOWER SURFACE ALSO AROUND ON HOLES TO ATTACH NUT PLATE STA 727 + 2.7 BTW LBL 23.0 TO RBL 16.0 AT FAIRING SUPPORT STRUCTURE. FAIRING SUPPORT STRUCTURE WAS REPAIRED PER ER/A 600887-14AD REV. ORIGINAL.
